MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM L; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM L; TIBIAL INSERT FIXED
Catalog Number 02.07.0414PSF
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 may 2018: lot 123060: (b)(4) items manufactured and released on 14 november 2012.Expiration date: 2017-09-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on 18 may 2018: two years after primary total knee arthroplasty, the insert fixation screw was found loose from the tibial insert.Radiographic images provided show incomplete unscrewing.The existing screw can be repositioned but the use of a new one is strongly recommended.The reason for self unscrewing of the insert fixation screw is unknown: one possibility is insufficient tightening torque but other conditions may have contributed.
 
Event or Problem Description
Revision surgery due to inlay locking screw unscrewing after about 2 years and 2 months after primary.The surgeon refixate the screw through a "mini-open" approach.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7544761
Report Number3005180920-2018-00372
Device Sequence Number18876127
Product Code JWH
UDI-Device Identifier07630030817847
UDI-Public07630030817847
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number02.07.0414PSF
Device Lot Number123060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;